| Model Number |
2178-65-130 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that clear mbt trial plate broke in half.All pieces retrieved.There is no surgical delay reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > the device associated with this report was returned.Visual examination of the returned device found the mbt rev tibial view plt broken in 2 pieces, both pieces were returned.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d4 and h4 h3.